| Catalog Number |
05990378001 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent information was not provided.The field service engineer (fse) observed a reagent probe filling issue and resolved it.The service maintenance actions performed by the fse resolved the issue.
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 1 patient sample on a cobas 8000 - cobas e 602 module.The initial result was 8216 pmol/l.The repeat result was 80 pmol/l.No questionable results were reported outside of the laboratory.